# SDR TWAA9907101

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256862
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE DESCENDING FROM FL350 TO FL310, LOST CABIN PRESSURIZATION CONTROL.  ACCOMPLISHED EMERGENCY DESCENT.  REGAINED CONTROL AT LOWER ALTITUDE.  MADE UNSCHEDULED LANDING AT IAH.  FOUND AUTO PRESSURIZATION CONTROL INOPERATIVE.  PLACARDED AUTO PRESSURIZATION CONTROL PER MEL.  THE AUTO PRESSURIZATION CONTROLLER WAS LATER REPLACED.  CHECK-C 8-4-98 MCI.
